# SDR ASOA2014033110242

- Difficulty date: March 3, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 26,894 hours, 24,611 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON RT BOTTOM OF THE GALLEY HAS A DAMAGED FRAME WHERE ATTACHING SCREW GOES THROUGH.   REMOVED AND INSTALLED A SERVICEABLE EMERGENCY EXIT LIGHT ON GALLEY SIDE PANEL IAW AMM 33-51-10-400-801 PROCEDURE 3A.  OPS TESTED GOOD IAW AMM 33-51-00-710-801.  DURING OPS CHECK OF THE EMERGENCY LIGHTS FOUND FLOOR LEVEL EXIT SIGN ON THE WARDROBE TO HAVE A BROKEN CONNECTOR.  REPAIRED CONNECTOR BY CRIMPING A NEW PIN ONTO THE WIRE IAW ESPM 20-17-31.
